Sign in to follow this  
Followers 0
  • entry
  • comments
  • views

Accutane Made Cysyt- What's Gonna Happen?



My name is Drew, I'm a 19 year old male currently on my 2nd week of Accutane (30mg in morning 30mg at night= 60mg daily)...

I started breaking out on the 8th day around my bottom chin right area, BUT especially in my nose. For some reason, the acne attacked my nose. Honestly, there were like 3 pustules in each nostile that hurt sooooo bad that I couldnt even smile. They evetually went away on the 11th day but I still have some in my nose.

One of my main concerns is, back in high school I got a large cyst right under my left eye that wouldnt stop growing, I went to the hospital after a couple of weeks of it not going down and was reffered to the Dermotologist for a Cordisone shot. Within days, the mountain on my face finally went down and left a red mark.

Welllll, since my IB on Accutane, that monster is growing again.

My question is, will it keep growing and growing or will it grow to a size then stop (considering that it started on day 8 and I'm on day 12.


  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now